# SDR RAIA201507300002

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 29,877 hours, 24,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR OVERWING EMERGENCY EXIT LIGHT, LIGHT NR 6 IS INOPERATIVE.  R & R EMERGENCY OVERWING EXIT LIGHT NR 6. OPS CHECKED GOOD.
